# SDR ASOA2014060610651

- Difficulty date: May 21, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON LT SIDE OF REAR PRESSURE BULKHEAD AFT FACE BS 625.  R & R CRACKED ANGLE IAW SRM 51-42-28.
